MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 7; CEMENTLESS HIP STEM
Model Number 01.18.137
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 aug 2021: lot 115296: 18 items manufactured and released on 21-march-2012.Expiration date: 2017-feb-28.No anomalies found related to the problem.To date, 17 items of the same lot have been sold without any similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting pain in the thigh and x-rays indicated that there was lucency in the stem.The stem was loose proximal and fixed distal.9 years and 6 months after the primary surgery, the surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
AMISTEM H COATED STD STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12370523
Report Number3005180920-2021-00681
Device Sequence Number14444146
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number01.18.137
Device Catalogue Number01.18.137
Device Lot Number115296
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;